Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Burning sensation after urination, treated for UTI. Why ?

hi i have been traeted for a urinary track infection but for some reason the burning sensation after i pee come back and it stays there for quite a while i have been drinking lots of water but it seens that the more water i drink the more it burns after i fee. if i don`t drink water i feel fine and i dont feel that burning sensation after i pee what could it be?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi thanks for your question.
You had UTI for which you recived treatment but your still having burning sensation after urination ,more so if you take water.
Most probably you UTI was incompletely treated.
You need consultation with a physician to treat your UTI completely.
You may also need culture of your urine.
Reason for more buruning of urine after taking waater is simple,the more water you will take ,more will be the need to go for urination and more burining.water helps in alkalization of urine ,which decreases burning ,but helps oly when infection is also treated simultanously.
Hope this answers your question.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor